Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Demiray, H. (2002). Nonlinear waves in a prestressed elastic tube filled with a layered fluid. International Journal of Engineering Science, 40(7), 713-726. doi:10.1016/S0020-7225(01)00100-8"
Now showing items 1-1 of 1
(Pergamon-Elsevier Science, 2002-04)In this work, we studied the propagation of weakly nonlinear waves in a prestressed thin elastic tube filled with an incompressible layered fluid, where the outer layer is assumed to be inviscid whereas the cylindrical ...